# SDR UALA2009122904049

- Difficulty date: December 28, 2009
- Submitted: December 30, 2009
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 52,264 hours, 18,880 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321424
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: C

## Discrepancy

CABIN EMERGENCY LIGHTS FAILED TEST, FAULT STATES FWD LT EPSU FAULT.  NEED TO REPLACE EMERGENCY POWER SUPPLY UNIT AND EMERGENCY BATTERY.  REMOVED AND REPLACED EMERGENCY POWER SUPPLY UNIT AND BATTERY, OP CHK GOOD.
